Submit your question below about any cosmetic procedure to be considered for posting with an answer from one of our board-certified plastic surgeons.

If your question is about the cost of a procedure, click here. For referral to a qualified surgeon in your area, see find a surgeon.

Note: ASAPS cannot give advice about specific medical problems nor should answers provided by responding surgeons be substituted for a complete medical history, work-up and an in-personal medical/surgical consultation. Sorry we can't answer all questions. We try to select questions that have the widest general interest.

Is there a treatment for adverse side effects after hyaluronic acid injection?

Q:

I am desperate looking for treatment for infection and adverse side effects after hyaluronic acid injection on my face. Unfortunately the doctor who performed the procedure has not been of any help. I trusted his professionalism and  I don't know where else to go. The fillers have become hard, I start to look like I have nails inside my skin and often they break out and ooze. Everywhere I find information prior to the procedure, but NOTHING on treatment for side effects. PLEASE HELP

A:

An injection of Hyaluronidase will break down the hyaluronic acid and may help resolve your problem.     Good luck!

A:

The problems you mention after hyaluronic acid injection are decidedly uncommon. While complications do occur, plaque like hardening is not one of the common ones. Seek a plastic surgeon with significant experience in fillers to see if you are a candidate for hyaluronidase which can dissolve the injected product.

Related Questions

Copyright © 2009-2012 ASAPS. All Rights Reserved.